# SDR AALA202009229010

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 72,706 hours, 9,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 60788
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, SHORT TERM STORAGE.  4R DOOR EMERGENCY LIGHT POWER SUPPLY UNIT M33408 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M33408, IAW AMM 33-51-06-960-803.  TEST GOOD.
